MAUDE Adverse Event Report: DEPUY SYNTHES SPINE MNTR F/A SCREW 3.5X24; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

DEPUY SYNTHES SPINE MNTR F/A SCREW 3.5X24; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 188318324
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Spinal Column Injury (2081); No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken left posterior lateral mass screw at c7.Patient consequence? :no.Action taken for procedure:none.Occurred post op.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.

Brand Name
MNTR F/A SCREW 3.5X24
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7227197
Report Number1526439-2018-50083
Device Sequence Number1036057
Product Code NKG
UDI-Device Identifier10705034157238
UDI-Public10705034157238
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number188318324
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR